Alert archive / Wisconsin / Small Craft Advisories in 2017

Small Craft Advisory 11, NWS Milwaukee, WI

January 29, 2017

NWS Milwaukee, WI issued this small craft advisory at Jan 29, 2017, 3:40 PM CST. It took effect at Jan 30, 2017, 4:00 PM CST. It was in force for 26 hr.

The area

The counties it named.

The facts

Issued
Jan 29, 2017, 3:40 PM CST (21:40 UTC)
In effect from
Jan 30, 2017, 4:00 PM CST
Expired
Jan 31, 2017, 6:00 PM CST
In force
26 hr
Issued by
NWS Milwaukee, WI

The text

As transmitted.

590 
WHUS73 KMKX 292140
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
340 PM CST SUN JAN 29 2017

...GUSTY WINDS DEVELOPING MONDAY EVENING...

.LOW PRESSURE APPROACHING FROM THE NORTHERN PLAINS WILL BRING
INCREASING SOUTH WINDS TO THE NEARSHORE WATERS EARLY MONDAY
EVENING. WINDS WILL VEER TO THE WEST OVERNIGHT. GUSTY WEST WINDS
ARE EXPECTED LATE MONDAY NIGHT THROUGH TUESDAY NIGHT. GALE FORCE
GUSTS ARE POSSIBLE ON TUESDAY MAINLY SOUTH OF THE NORTH POINT
LIGHT.

LMZ643>646-300545-
/O.NEW.KMKX.SC.Y.0011.170130T2200Z-170201T0900Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
340 PM CST SUN JAN 29 2017

...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM MONDAY TO 3 AM CST
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 4 PM MONDAY TO
3 AM CST WEDNESDAY. 

* WINDS: BECOMING SOUTHWEST 15 TO 20 KNOTS WITH GUSTS TO AROUND 25
  KNOTS LATE MONDAY AFTERNOON... VEERING WEST 15 TO 25 KNOTS WITH
  GUSTS TO 30 KNOTS AFTER MIDNIGHT. A FEW GALE FORCE GUSTS UP TO
  35 KNOTS POSSIBLE TUESDAY.

* WAVES: 1 TO 3 FEET BUILDING TO 3 TO 4 FEET MONDAY NIGHT. WAVES
  HIGHEST TOWARD THE OPEN WATERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
MRC

WWW.WEATHER.GOV/MKX
8 follow-up statements
900 
WHUS73 KMKX 300248
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
848 PM CST SUN JAN 29 2017

...GUSTY WINDS DEVELOPING BY MONDAY EVENING...

.LOW PRESSURE APPROACHING FROM THE NORTHERN PLAINS WILL BRING
INCREASING SOUTH WINDS TO THE NEARSHORE WATERS EARLY MONDAY
EVENING. WINDS WILL VEER TO THE WEST OVERNIGHT. GUSTY WEST WINDS
ARE EXPECTED LATE MONDAY NIGHT THROUGH TUESDAY NIGHT. GALE FORCE
GUSTS ARE BRIEFLY POSSIBLE EARLY MONDAY EVENING...THEN AGAIN  
TUESDAY MAINLY SOUTH OF THE NORTH POINT LIGHT.

LMZ643>646-301100-
/O.CON.KMKX.SC.Y.0011.170130T2200Z-170201T0900Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
848 PM CST SUN JAN 29 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 PM MONDAY TO
3 AM CST WEDNESDAY...

* WINDS: BECOMING SOUTHWEST 15 TO 20 KNOTS WITH GUSTS TO AROUND 25
  KNOTS LATE MONDAY AFTERNOON... VEERING WEST 15 TO 25 KNOTS WITH
  GUSTS TO 30 KNOTS AFTER MIDNIGHT. A FEW GALE FORCE GUSTS UP TO
  35 KNOTS BRIEFLY POSSIBLE EARLY MONDAY EVENING...THEN AGAIN 
  TUESDAY.


* WAVES: 2 TO 3 FEET BUILDING TO 3 TO 5 FEET MONDAY NIGHT. WAVES 
HIGHEST TOWARD THE OPEN WATERS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
HENTZ

WWW.WEATHER.GOV/MKX
940 
WHUS73 KMKX 300955
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
355 AM CST MON JAN 30 2017

...GUSTY WINDS AND HIGH WAVES DEVELOPING BY EVENING...

.LOW PRESSURE APPROACHING FROM THE NORTHERN PLAINS WILL BRING
INCREASING SOUTH WINDS TO THE NEARSHORE WATERS EARLY MONDAY
EVENING. WINDS WILL VEER TO THE WEST TO NORTHWEST OVERNIGHT. 
GUSTY WEST TO NORTHWEST WINDS ARE EXPECTED LATE TONIGHT THROUGH 
TUESDAY NIGHT SOUTH OF NORTH POINT LIGHTHOUSE. 

LMZ643-644-301800-
/O.EXT.KMKX.SC.Y.0011.170130T2200Z-170131T1000Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
355 AM CST MON JAN 30 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 4 PM THIS AFTERNOON TO
4 AM CST TUESDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 4 PM THIS
AFTERNOON TO 4 AM CST TUESDAY. 

* WINDS: BECOMING SOUTH 15 TO 20 KNOTS WITH GUSTS TO AROUND 25
  KNOTS LATE THIS AFTERNOON AND EVENING...BECOMING LIGHTER AND
  VARIABLE AFTER MIDNIGHT. 

* WAVES: 2 TO 3 FEET BUILDING TO 3 TO 5 FEET TONIGHT. WAVES 
  HIGHEST TOWARD THE OPEN WATERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ645-646-301800-
/O.CON.KMKX.SC.Y.0011.170130T2200Z-170201T0900Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
355 AM CST MON JAN 30 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 PM THIS
AFTERNOON TO 3 AM CST WEDNESDAY...

* WINDS: BECOMING SOUTH 15 TO 20 KNOTS WITH GUSTS TO AROUND 25
  KNOTS LATE THIS AFTERNOON AND EVENING...VEERING WEST BY
  MIDNIGHT. WEST TO NORTHWEST WIND 15 TO 20 KNOTS WITH HIGHER
  GUSTS FOR TUESDAY AND TUESDAY NIGHT. 

* WAVES: 2 TO 3 FEET BUILDING TO 3 TO 4 FEET TONIGHT. 1 TO 3 FOOT
  WAVES FOR TUESDAY AND TUESDAY NIGHT. WAVES HIGHEST TOWARD THE OPEN
  WATERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

WWW.WEATHER.GOV/MKX
MG
986 
WHUS73 KMKX 301446
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
846 AM CST MON JAN 30 2017

...GUSTY WINDS AND HIGH WAVES DEVELOPING BY EVENING...

.LOW PRESSURE APPROACHING FROM THE NORTHERN PLAINS WILL BRING
INCREASING SOUTH WINDS TO THE NEARSHORE WATERS EARLY THIS EVENING.
WINDS WILL VEER TO THE WEST TO NORTHWEST OVERNIGHT. GUSTY WEST TO
NORTHWEST WINDS ARE EXPECTED LATE TONIGHT THROUGH TUESDAY NIGHT 
SOUTH OF NORTH POINT LIGHTHOUSE.

LMZ645-646-302300-
/O.CON.KMKX.SC.Y.0011.170130T2200Z-170201T0900Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
846 AM CST MON JAN 30 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 PM THIS
AFTERNOON TO 3 AM CST WEDNESDAY...

* WINDS: BECOMING SOUTH 15 TO 20 KNOTS WITH GUSTS TO AROUND 25 
  KNOTS LATE THIS AFTERNOON AND EVENING...VEERING WEST BY 
  MIDNIGHT. WEST TO NORTHWEST WIND 15 TO 20 KNOTS WITH HIGHER 
  GUSTS FOR TUESDAY AND TUESDAY NIGHT. 

* WAVES: 2 TO 3 FEET BUILDING TO 3 TO 4 FEET TONIGHT. 1 TO 3 
  FOOT WAVES FOR TUESDAY AND TUESDAY NIGHT. WAVES HIGHEST TOWARD 
  THE OPEN WATERS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ643-644-302300-
/O.CON.KMKX.SC.Y.0011.170130T2200Z-170131T1000Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
846 AM CST MON JAN 30 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 PM THIS
AFTERNOON TO 4 AM CST TUESDAY...

* WINDS: BECOMING SOUTH 15 TO 20 KNOTS WITH GUSTS TO AROUND 25 
  KNOTS LATE THIS AFTERNOON AND EVENING...BECOMING LIGHTER AND 
  VARIABLE AFTER MIDNIGHT. 

* WAVES: 2 TO 3 FEET BUILDING TO 3 TO 5 FEET TONIGHT. WAVES 
  HIGHEST TOWARD THE OPEN WATERS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/MKX
777 
WHUS73 KMKX 302058
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
258 PM CST MON JAN 30 2017

...GUSTY WINDS AND HIGH WAVES TONIGHT THROUGH TUESDAY...

.LOW PRESSURE WILL TRACK FROM EAST CENTRAL MINNESOTA TO NEAR
SHEBOYGAN OVERNIGHT. EXPECT BRISK SOUTH WINDS AND LARGE WAVES AHEAD
OF THE LOW. WINDS WILL VEER TO THE WEST TO NORTHWEST LATER TONIGHT
AS THE LOW PASSES BY TO THE EAST.  GUSTY WEST TO NORTHWEST WINDS 
ARE EXPECTED LATE TONIGHT THROUGH TUESDAY NIGHT SOUTH OF NORTH 
POINT LIGHTHOUSE.

LMZ645-646-310500-
/O.CON.KMKX.SC.Y.0011.170130T2200Z-170201T0900Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
258 PM CST MON JAN 30 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST
WEDNESDAY...

* WINDS: SOUTH 15 TO 20 KNOTS WITH GUSTS TO AROUND 25 KNOTS THIS
  EVENING...VEERING WEST BY MIDNIGHT. WEST TO NORTHWEST WIND 15 TO
  20 KNOTS WITH HIGHER GUSTS FOR TUESDAY AND TUESDAY NIGHT. 

* WAVES: THREE TO 4 FEET TONIGHT. 1 TO 3 FOOT WAVES FOR TUESDAY
  AND TUESDAY NIGHT. WAVES HIGHEST TOWARD THE OPEN WATERS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ643-644-310500-
/O.CON.KMKX.SC.Y.0011.170130T2200Z-170131T1000Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
258 PM CST MON JAN 30 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CST
TUESDAY...

* WINDS: SOUTH 15 TO 20 KNOTS WITH GUSTS TO AROUND 25 KNOTS THIS
  EVENING...BECOMING LIGHTER AND VARIABLE AFTER MIDNIGHT. 

* WAVES: BUILDING TO 3 TO 5 FEET TONIGHT. WAVES HIGHEST TOWARD THE
  OPEN WATERS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/MKX
078 
WHUS73 KMKX 310345
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
945 PM CST MON JAN 30 2017

...GUSTY WINDS AND HIGH WAVES OVERNIGHT INTO TUESDAY NIGHT...

.LOW PRESSURE WILL TRACK ACROSS WISCONSIN AND TO THE EAST
SOUTHEAST OVERNIGHT INTO TUESDAY. GUSTY SOUTH WINDS AHEAD OF THE
LOW WILL WEAKEN FOR A TIME, THEN WILL VEER TO THE WEST NORTHWEST 
LATER TONIGHT, AS THE LOW PASSES BY TO THE EAST SOUTHEAST. THE
HIGHEST WAVES WILL BE TOWARD AND OVER THE OPEN WATERS OF LAKE
MICHIGAN.

GUSTY WEST TO NORTHWEST WINDS ARE EXPECTED BY LATE TONIGHT 
THROUGH TUESDAY NIGHT SOUTH OF NORTH POINT LIGHTHOUSE. WINDS WILL 
BE NEAR SMALL CRAFT ADVISORY LEVELS ELSEWHERE DURING THIS PERIOD.

LMZ645-646-311145-
/O.CON.KMKX.SC.Y.0011.000000T0000Z-170201T0900Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
945 PM CST MON JAN 30 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST
WEDNESDAY...

* WINDS: SOUTH 15 TO 20 KNOTS LATE THIS EVENING, VEERING WEST
  AFTER MIDNIGHT. WEST TO NORTHWEST WIND 15 TO 25 KNOTS ARE THEN 
  EXPECTED FOR TUESDAY AND TUESDAY NIGHT. 

* WAVES: UP TO 3 TO 4 FEET OVERNIGHT. WAVES SUBSIDING TO 1 TO 3
  FEET TUESDAY INTO TUESDAY NIGHT. WAVES HIGHEST TOWARD THE OPEN 
  WATERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS 
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. 
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER 
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ643-644-311000-
/O.CON.KMKX.SC.Y.0011.000000T0000Z-170131T1000Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
945 PM CST MON JAN 30 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CST
TUESDAY...

* WINDS: SOUTH 15 TO 20 KNOTS WITH GUSTS TO AROUND 25 KNOTS INTO
  THE OVERNIGHT HOURS, BECOMING LIGHTER AND MORE VARIABLE TOWARD
  MORNING. WEST NORTHWEST WINDS 15 TO 20 KNOTS ARE THEN EXPECTED
  INTO TUESDAY NIGHT. SOME GUSTS TO 22 KNOTS ARE POSSIBLE.

* WAVES: UP TO 3 TO 5 FEET OVERNIGHT, SUBSIDING TO 3 TO 4 FEET
  TOWARD MORNING. WAVES HIGHEST TOWARD THE OPEN WATERS. WAVES
  SUBSIDING TO 1 TO 3 FEET TUESDAY INTO TUESDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
WOOD
WWW.WEATHER.GOV/MKX
527 
WHUS73 KMKX 310905
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
305 AM CST TUE JAN 31 2017

...GUSTY WINDS AND HIGH WAVES OVERNIGHT INTO TUESDAY NIGHT...

.LOW PRESSURE WILL EXIT THE SOUTHERN LAKE MICHIGAN AREA AND TRACK
ACROSS THE EASTERN GREAT LAKES. AFTER A LULL...GUSTY NORTHWEST 
WINDS ARE EXPECTED LATER THIS MORNING AND INTO THE EVENING. 

LMZ643-644-311715-
/O.EXT.KMKX.SC.Y.0011.000000T0000Z-170201T0900Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
305 AM CST TUE JAN 31 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM CST WEDNESDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 AM CST
WEDNESDAY. 

* WINDS: WEST TO NORTHWEST WINDS INCREASING TO 15 TO 25 KNOTS. 

* WAVES: 2 TO 3 FEET.  HIGHEST TOWARD OPEN WATERS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ645-646-311715-
/O.CON.KMKX.SC.Y.0011.000000T0000Z-170201T0900Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
305 AM CST TUE JAN 31 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST
WEDNESDAY...

* WINDS: WEST TO NORTHWEST WINDS INCREASING TO 15 TO 25 KNOTS. 

* WAVES: 2 TO 3 FEET.  HIGHEST TOWARD OPEN WATERS.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
HENTZ

WWW.WEATHER.GOV/MKX
851 
WHUS73 KMKX 311457
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
857 AM CST TUE JAN 31 2017

...GUSTY WINDS TODAY...

.LOW PRESSURE WILL CONTINUE TO EXIT TO THE EAST OF WISCONSIN TODAY.
EXPECT GUSTY WEST TO NORTHWEST WINDS TODAY...DIMINISHING BY
EVENING. WAVES WILL BE HIGHER TOWARD OPEN WATER DUE TO THE
OFFSHORE WINDS. 

LMZ643>646-312300-
/O.EXT.KMKX.SC.Y.0011.000000T0000Z-170201T0000Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
857 AM CST TUE JAN 31 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM CST THIS
EVENING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 PM CST THIS
EVENING. 

* WINDS: WEST TO NORTHWEST WINDS 15 TO 25 KNOTS...DIMINISHING BY
  EVENING. 

* WAVES: 2 TO 4 FEET...GRADUALLY DIMINISHING.  HIGHEST TOWARD 
OPEN WATERS.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/MKX
557 
WHUS73 KMKX 312046
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
246 PM CST TUE JAN 31 2017

...GUSTY WINDS CONTINUE INTO THIS EVENING..

.LOW PRESSURE WILL CONTINUE TO EXIT TO THE EAST OF WISCONSIN
THIS AFTERNOON AND EVENING. EXPECT GUSTY WEST TO NORTHWEST WINDS
...DIMINISHING BY EARLY THIS EVENING. WAVES WILL BE HIGHER TOWARD
OPEN WATER DUE TO THE OFFSHORE WINDS.

LMZ643>646-010000-
/O.CON.KMKX.SC.Y.0011.000000T0000Z-170201T0000Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
246 PM CST TUE JAN 31 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
EVENING...

* WINDS: WEST TO NORTHWEST WINDS 15 TO 25 KNOTS...DIMINISHING BY 
  EVENING. 

* WAVES: 2 TO 4 FEET...GRADUALLY DIMINISHING. HIGHEST TOWARD 
  OPEN WATERS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
SPM

WWW.WEATHER.GOV/MKX

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Jan 29, 3:27 PM CST, 13 minutes earlier.

Area forecast discussion, Jan 29, 3:27 PM CST, 13 minutes before
Area Forecast Discussion
National Weather Service Milwaukee/Sullivan WI
327 PM CST Sun Jan 29 2017

.SHORT TERM...

TONIGHT THROUGH MONDAY NIGHT...Forecast confidence is medium to high.

Skies will gradually clear this evening as a high pressure ridge
approaches from the west. Temps will fall into the single digits to
teens overnight.

Mid level clouds will arrive Monday morning with elevated warm air
advection. We could see some flurries, but it looks like low levels
will be too dry to support accumulating snow too early.

The steady, accumulating snow will arrive with the sfc-850mb sloped
frontogenesis, strong mid level shortwave trough, theta-e advection,
and the left exit region of a strong upper jet mid day Monday. The
surface low with this clipper system will track across central
Wisconsin Monday night. The NAM is the outlier with the low tracking
slower and farther north than the other models.

This will be a prolonged period of snow, but the heaviest snow will
be north of I-94 between 2 and 9 pm. A 24-hr total of 3 to 4 inches
is expected for the Fond du Lac and Sheboygan areas, so there is a
winter weather advisory for those counties. Forecast snowfall
amounts have been very steady for the past 24-36 hours. Expect snow
covered and slippery roads during the afternoon/evening commute,
even in areas outside of the advisory. It does not take a lot of
snow to cause slick conditions.

.LONG TERM...

TUESDAY...Forecast confidence is high.

Brisk west winds and light snow showers will continue through Tue
night in the wake of the clipper. Gusts to 30 mph are expected, so
expect some drifting snow. Clouds will linger through Tue night
which will keep temperatures in the lower 20s.

WEDNESDAY THROUGH FRIDAY... Forecast confidence is high.

It's going to get cold this week, making it feel like early
February. Highs will only be in the teens Thu and Fri with fairly
brisk west winds. We will see the sun at times, but clouds and
flurries are possible at times too.

SATURDAY AND SUNDAY... Forecast confidence is medium.

There is a potential for snow across Wisconsin next weekend. There
are plenty of differences between models, but both the GFS and ECMWF
are showing it.

&&

.AVIATION/00Z TAFS/...

Light snow showers will taper off through late afternoon. Expect
clearing tonight as high pressure moves through the area.

Snow will spread into southern WI from west to east beginning late
Monday morning. Expect the steady snow to taper off late Monday
evening, but flurries and light snow showers will continue through
Tuesday night.

Expect visibilities down to 1-2SM at times Monday afternoon/evening.
Highest snowfall amounts will be north of I-94, but Madison and
Milwaukee are still expected to pick up 1 to 2 inches.

&&

.MARINE...

Small Craft advisory conditions will resume late Monday afternoon
with brisk southerly winds due to approaching low pressure from the
northern Plains. Westerly gale force gusts are possible late Monday
night through Tuesday as low pressure tracks SE across central WI to
lower MI.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...WINTER WEATHER ADVISORY from 3 PM Monday to 4 AM CST Tuesday for
     WIZ051-052.

LM...None.
&&

TONIGHT/Monday AND AVIATION/MARINE...MRC
Monday NIGHT THROUGH Sunday...MRC
Hazardous weather outlook, Jan 29, 3:28 PM CST, 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
328 PM CST SUN JAN 29 2017

WIZ046-047-051-052-056>060-062>072-302130-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
328 PM CST SUN JAN 29 2017

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY

SNOW WILL SPREAD WEST TO EAST ACROSS THE AREA FROM LATE MORNING
THROUGH EARLY TO MID AFTERNOON ON MONDAY. A WINTER WEATHER
ADVISORY IS IN EFFECT FOR FOND DU LAC AND SHEBOYGAN COUNTIES FOR
MONDAY AFTERNOON THROUGH MONDAY NIGHT. SNOW AMOUNTS OF 2 TO 4
INCHES ARE POSSIBLE NORTH OF MILWAUKEE AND MADISON...WITH AMOUNTS
LIKELY LESS THAN AN INCH ALONG THE ILLINOIS STATE LINE AND WELL
WEST OF MADISON. THE CONSISTENCY OF THE SNOW SHOULD BE DRY AND
LIGHT...NOT HEAVY AND WET. THE LATE MONDAY AFTERNOON COMMUTE WILL
BE IMPACTED BY THE SNOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

LMZ643>646-302130-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
328 PM CST SUN JAN 29 2017

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY

LOW PRESSURE PASSING BY THE AREA MONDAY INTO TUESDAY WILL BRING
BRISK SOUTHWEST...FOLLOWED BY BRISK WEST WINDS AS IT PASSES BY. A
SMALL CRAFT ADVISORY HAS BEEN ISSUED FOR MONDAY NIGHT THROUGH
TUESDAY NIGHT DUE TO THE INCREASING WINDS. A FEW GALE GUSTS MAY
OCCUR ON TUESDAY WITH THE BRISK WESTERLY WINDS.

DAVIS

WWW.WEATHER.GOV/MKX

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 29, 3:08 PM CSTWinter Weather AdvisoryMKXColumbia, Dodge, Fond du Lac, Green Lake, Marquette, Ozaukee and 2 more37 hr

Nearby

Small Craft Advisories in Wisconsin, 2017Every small craft advisory in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.